# SDR DALA2020121804149

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,595 hours, 8,952 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR RT AFT CABIN MESSAGE.  CORRECTIVE ACTION: CLEANED & INSPECTED PROX SENSORS 22MJ & 24MJ.  NO ADJUSTMENTS NEEDED.  WORK ACCOMPLISHED PER A330 AMM 52-71.  PERFORMED BITE OF PSCU PER 52-71.
